A 7-year-old girl presented to the pediatric emergency department (ED) with leg lesions for more than a year. The lesions started out as dusky, pruritic patches mainly on the lower legs. After a course of triamcinolone ointment, she developed blisters on the legs, arms, and trunk. She was then started on clindamycin by her primary care physician due to concern for skin infection. After an evaluation by a dermatologist, she was diagnosed with eczema and the clindamycin was discontinued. She then began treatment with topical crisaborole ointment, monoclonal antibody ustekinumab (human interleukin-12 and -23 antagonist), diphenhydramine, and continued topical steroid ointments.
To read this article in full you will need to make a payment
Purchase one-time access:Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
One-time access price info
- For academic or personal research use, select 'Academic and Personal'
- For corporate R&D use, select 'Corporate R&D Professionals'
Subscribe:Subscribe to Journal of Emergency Medicine
Already a print subscriber? Claim online access
Already an online subscriber? Sign in
Register: Create an account
Institutional Access: Sign in to ScienceDirect
- Linear IgA bullous dermatosis.Clin Dermatol. 2001; 19: 719-727
- Clinical features, diagnosis, and pathogenesis of chronic bullous disease of childhood.Dermatol Clin. 2011; 29: 459-462
- Linear immunoglobulin A bullous dermatosis.Clin Dermatol. 2012; 30: 38-50
Published online: February 28, 2023
Accepted: February 17, 2023
Received in revised form: January 11, 2023
Received: July 28, 2022
Publication stageIn Press Uncorrected Proof
© 2023 Elsevier Inc. All rights reserved.